Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
282 Publications
2018 | Published | Journal Article | IST-REx-ID: 409 |

Akopyan A. On the number of non-hexagons in a planar tiling. Comptes Rendus Mathematique. 2018;356(4):412-414. doi:10.1016/j.crma.2018.03.005
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Thesis | IST-REx-ID: 201 |

Iglesias Ham M. Multiple covers with balls. 2018. doi:10.15479/AT:ISTA:th_1026
[Published Version]
View
| Files available
| DOI
2018 | Published | Conference Paper | IST-REx-ID: 187 |

Edelsbrunner H, Osang GF. The multi-cover persistence of Euclidean balls. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018. doi:10.4230/LIPIcs.SoCG.2018.34
[Published Version]
View
| Files available
| DOI
2018 | Published | Journal Article | IST-REx-ID: 6355 |

Akopyan A, Avvakumov S. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 2018;6. doi:10.1017/fms.2018.7
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2018 | Published | Preprint | IST-REx-ID: 75 |

Akopyan A, Avvakumov S, Karasev R. Convex fair partitions into arbitrary number of pieces. 2018. doi:10.48550/arXiv.1804.03057
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 87 |

Edelsbrunner H, Nikitenko A. Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics. Annals of Applied Probability. 2018;28(5):3215-3238. doi:10.1214/18-AAP1389
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 106 |

Akopyan A, Petrunin A. Long geodesics on convex surfaces. Mathematical Intelligencer. 2018;40(3):26-31. doi:10.1007/s00283-018-9795-5
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 1064 |

Akopyan A, Balitskiy A, Grigorev M. On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry. 2018;59(4):1001-1009. doi:10.1007/s00454-017-9883-x
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 312 |

Edelsbrunner H, Iglesias Ham M. On the optimality of the FCC lattice for soft sphere packing. SIAM J Discrete Math. 2018;32(1):750-782. doi:10.1137/16M1097201
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2018 | Published | Journal Article | IST-REx-ID: 458 |

Akopyan A, Bobenko A. Incircular nets and confocal conics. Transactions of the American Mathematical Society. 2018;370(4):2825-2854. doi:10.1090/tran/7292
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
2018 | Published | Journal Article | IST-REx-ID: 530 |

Edelsbrunner H, Iglesias Ham M. Multiple covers with balls I: Inclusion–exclusion. Computational Geometry: Theory and Applications. 2018;68:119-133. doi:10.1016/j.comgeo.2017.06.014
[Preprint]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 58 |

Akopyan A, Segal Halevi E. Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics. 2018;32(3):2242-2257. doi:10.1137/16M110407X
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 188 |

Edelsbrunner H, Virk Z, Wagner H. Smallest enclosing spheres and Chernoff points in Bregman geometry. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018:35:1-35:13. doi:10.4230/LIPIcs.SoCG.2018.35
[Published Version]
View
| Files available
| DOI
2018 | Published | Conference Paper | IST-REx-ID: 193 |

Alwen JF, Gazi P, Kamath Hosdurg C, et al. On the memory hardness of data independent password hashing functions. In: Proceedings of the 2018 on Asia Conference on Computer and Communication Security. ACM; 2018:51-65. doi:10.1145/3196494.3196534
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2018 | Published | Journal Article | IST-REx-ID: 692 |

Akopyan A. 3-Webs generated by confocal conics and circles. Geometriae Dedicata. 2018;194(1):55-64. doi:10.1007/s10711-017-0265-6
[Published Version]
View
| Files available
| DOI
| WoS
2017 | Published | Thesis | IST-REx-ID: 6287 |

Nikitenko A. Discrete Morse theory for random complexes . 2017. doi:10.15479/AT:ISTA:th_873
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 718 |

Edelsbrunner H, Nikitenko A, Reitzner M. Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability. 2017;49(3):745-767. doi:10.1017/apr.2017.20
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 1022 |

Pranav P, Edelsbrunner H, Van De Weygaert R, et al. The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society. 2017;465(4):4281-4310. doi:10.1093/mnras/stw2862
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1065 |

Chatterjee K, Osang GF. Pushdown reachability with constant treewidth. Information Processing Letters. 2017;122:25-29. doi:10.1016/j.ipl.2017.02.003
[Submitted Version]
View
| Files available
| DOI
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1072 |

Bauer U, Edelsbrunner H. The Morse theory of Čech and delaunay complexes. Transactions of the American Mathematical Society. 2017;369(5):3741-3762. doi:10.1090/tran/6991
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv